# SDR YV3R2021022200437

- Difficulty date: February 16, 2021
- Submitted: February 23, 2021
- Operation: General aviation
- Aircraft: VH-WV
- Make and model: Robsin R44
- Aircraft serial: 2569
- Aircraft time: 462 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 201052
- Condition: Defective
- Location: Map
- Part time: 462 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE GAGE (M.A.P) P/N: A600-4 INDICATING NEEDLE STUCK.
